# SDR CALA0800013

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 20,857 hours, 8,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY LIGHT WOULD NOT TEST ON.  REPLACED LAMP, TEST OK.
